# SDR ASAA2023091045049

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,843 hours, 1,691 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'FMC DISAGREE' DISPLAYED ON LH AND RH NAV DISPLAYS.  GROUNDED - YES. PULLED AND RESET CBS PER QRH. MESSAGE EXTINGUISHED.
